# SDR 08FDEA04821

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT OTBD SIDE SKIN CORRODED INSIDE ACCESS PANEL 433CL.  REMOVED AND REPLACED WITH NEW SKIN P/N 311N5046-31 IAW SRM 51-40-02 AND DWG 311N5002, "A" MAJOR REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
